# SDR AWXA0001499

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 6,483 hours, 2,674 cycles
- Engine: Iae V2524A5
- Engine time: 6,483 hours, 2,674 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080504042
- Part serial: 25200914
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 4,906 hours, 1,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA - DIVERTED FLIGHT - 3/15/01 - EN ROUTE FROM MKE TO PHX AT CRUISE FL 350 CREW GOT ECAM MSG, ENG 2 SENSOR FAULT; CREW ADVD MAINTENANCE AND DISPATCH AND FOLLOWED ECAM PROCEDURES; MADE PRECAUTIONARY LANDING IN OMA.  OMA MAINTENANCE BLEW OUT THE NR2 ENG PB LINE WITH NITROGEN AND PERFORMED GROUND RUN USING FLIGHT CREW; ENG CHECKED NORMAL IAW TSM 73-22-00-810-868 & 73-22-00-710-40; NO FURTHER PROBLEMS ENCOUNTERED; AWA TECH SUPPORT ADVD THIS WAS 2ND OCCURENCE OF THIS MSG IN 2 DAYS AND REQ NR 2 ENG EEC TO BE REPLACED; AFTER 1ST OCCURENCE A BITE CHECK OF NR 1 AND NR 2 EIU WAS PERFORMED; NO FAULTS AND NO ASSOCIATED SENSOR FAILURE NOTED ON POST FLIGHT REPORT.
